MAUDE Adverse Event Report: DEPUY IRELAND 9616671 ACTIS COLLARED HIGH SIZE 10; HIP FEMORAL STEM

DEPUY IRELAND 9616671 ACTIS COLLARED HIGH SIZE 10; HIP FEMORAL STEM
Catalog Number 101012100
Medical Device Problem Codes Fitting Problem (2183); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 03/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).
 
Event or Problem Description
Broach and implant did not seem to match.Customer reference/po/service: (b)(4), was surgery delayed due to the reported event? yes, if yes, number of minutes: 10-15, action taken when event occurred? alternative implant used., was procedure successfully completed? yes, were fragments generated? no, if yes, were they removed easily without additional intervention? unknown, patient status/outcome/consequences? no, was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: unknown, is the patient part of a clinical study? unknown, ip-00512191: device property of? none, device in possession of? submitter.Ip-00512192: device property of: none, device in possession of? none.By checking this box i certify that all information that are known/available has been disclosed.If any new information will be made available, the additional information will be submitted through cst.True.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> related dimensional examination of the returned product found no discrepancy from drawing requirements.No product problem identified.A worldwide complaint database search found no additional related reports against the provided product code/lot code combination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ACTIS COLLARED HIGH SIZE 10
Common Device Name
HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key8444664
Report Number1818910-2019-88204
Device Sequence Number3056944
Product Code KWL
UDI-Device Identifier10603295380627
UDI-Public10603295380627
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K160907
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number101012100
Device Lot NumberHP3993
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/15/2019
Initial Date Received by Manufacturer 03/04/2019
Supplement Date Received by Manufacturer03/18/2019
04/16/2019
Initial Report FDA Received Date03/22/2019
Supplement Report FDA Received Date04/12/2019
04/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age78 YR